# SDR EISA99213

- Difficulty date: November 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316NE
- Make and model: Boeing 727223
- Aircraft serial: 19475
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Part number: AV16E1167C
- Condition: Failed
- Location: Fuel So
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

AT APPROXIMATELY LEVEL OFF AT FLIGHT LEVEL 280, APU FIRE WARNING LIGHT AND HORN SOUNDED.  APU FIRE CHECK, LIST ACCOMPLISHED IAW AIRCRAFT OPERATION MANUAL PROCEDURES.  FIRE BOTTLE DISCHARGED.  APU FAILED TO SHUT DOWN AND WAS RUNNING IN FLIGHT, CAUSING AN OVER TEMPERATURE CONDITION.  REMOVED AND REPLACED THE FUEL SHUTOFF VALVE AND 3-SPEED SWITCH.  (M)
